Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Common Fixed Point of Two R-Weakly Commuting Mappings in Sb-Metric Spaces

PP: 249-253
Shaban Sedghi, Abdolsattar Gholidahneh, K. P. R. Rao,
We prove some common fixed point results for two mappings satisfying generalized contractive condition in Sb-metric spaces. Note that the Sb-metrics of main results in this work are not necessarily continuous. So, our results extend and improve the several previous works. We also present one example that shows the applicability and usefulness of our results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved